MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 916ESPA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by an edwards engineer, during execution of design verification protocol for hydrodynamic testing of a 29mm sapien x4 valve, while the engineer was advancing the system through the 16f esheath+, when a lot of resistance was experienced.They stopped advancing and the unit was inspected.It appeared that the 16f esheath+ was not scored, therefore the valve was not able to advance through the tip.The unit was removed from the water bath, and the tip of the sheath was scored manually, so they were able advance and deploy successfully.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24876228
Report Number2015691-2026-14338
Device Sequence Number8951966
Product Code DYB
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)271212(11)251212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number916ESPA
Device Lot Number67299630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown